×

zbMATH — the first resource for mathematics

Found 908 Documents (Results 1–100)

100
MathJax
Universitext. Cham: Springer (ISBN 978-3-030-02779-7/pbk; 978-3-030-02781-0/ebook). xvi, 436 p. (2019).
Reviewer: Lu Qi (Chengdu)
PDF BibTeX XML Cite
Full Text: DOI
Kalise, Dante (ed.) et al., Hamilton-Jacobi-Bellman equations. Numerical methods and applications in optimal control. Based on the workshop “Numerical methods for Hamilton-Jacobi equations in optimal control and related fields”, Linz, Austria, November 21–25, 2016. Berlin: De Gruyter (ISBN 978-3-11-054263-9/hbk; 978-3-11-054359-9/ebook). Radon Series on Computational and Applied Mathematics 21, 97-128 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Kalise, Dante (ed.) et al., Hamilton-Jacobi-Bellman equations. Numerical methods and applications in optimal control. Based on the workshop “Numerical methods for Hamilton-Jacobi equations in optimal control and related fields”, Linz, Austria, November 21–25, 2016. Berlin: De Gruyter (ISBN 978-3-11-054263-9/hbk; 978-3-11-054359-9/ebook). Radon Series on Computational and Applied Mathematics 21, 61-96 (2018).
MSC:  49M25 34K07
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software